MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939352040
Medical Device Problem Codes Entrapment of Device (1212); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not reported.G4: premarket / 510(k)# - k173824, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 6 hd imaging catheter was selected for ultrasound examination of the target lesion.The catheter got stuck on the wire, twisted and broke the wire.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not reported.G4: premarket / 510(k)# - k173824, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was returned for analysis.Visual and microscopic inspection revealed that the sheath was kinked, and the guidewire was not return for analysis.The guidewire exit port, and the distal section of the tip were in good condition, with no signs of twisting around the imaging window.A test guidewire was inserted, and there was no indication of resistance when tracking the guidewire into the catheter.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22376528
Report Number2124215-2025-43754
Device Sequence Number11871540
Product Code OBJ
UDI-Device Identifier08714729960737
UDI-Public(01)08714729960737(17)251104(10)35211910
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model NumberH74939352040
Device Catalogue NumberH74939352040
Device Lot Number0035211910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown